# SDR DHL97721004

- Difficulty date: September 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Instrument Amp
- Part number: 2588423905
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS HSI PROCESSED EXCESSIVELY.  OPERATES PROPERLY WHEN TRANSFERRED TO NR 2 DG, NR 1 RMI DOES NOT FOLLOW CAPTAINS HSI  AFTER TRANSFER.  REPLACED INST AMP, OPS CHECK OK.
